# SDR SWIA971062

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD INBOARD SEAT TRACK HAS CORROSION BEYOND LIMITS.  REMOVED AND REPLACED BAD PORTION OF SEAT TRACKS ON LEFT FORWARD SEAT TRACK.
